# SDR DALA2024083008601

- Difficulty date: August 29, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 54,655 hours, 38,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H AND R/H OVERWING EXIT DOOR SIDE PANEL IDENTIFIER SIGN INOPERATIVE. CONFIRMED NO POWER AT PIN 1 OF EITHER EEI. VERIFIED GOOD GROUND. POWER SUPPLY B5-118 TO EEI SIGNS (L2-834 AND L2-835). FOUND FUSES F3 AND F4 BLOWN IN POWER SUPPLY. REPLACED POWER SUPPLY B5-118 PER B717 AMM 33-50. ALL CHECKS ARE GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #0528533)
